Record number :
1602226
Title of article :
Periodic solutions of the hybrid system with small parameter
Author/Authors :
Akhmet، نويسنده , , M.U. and Büyükadal?، نويسنده , , C. and Ergenç، نويسنده , , T.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
12
From page :
532
To page :
543
Abstract :
In this paper we investigate the existence and stability of the periodic solutions of a quasilinear differential equation with piecewise constant argument. The continuous and differentiable dependence of the solutions on the parameter and the initial value is considered. A new Gronwall–Bellman type lemma is proved. Appropriate examples are constructed.
Keywords :
Quasilinear differential equations , The small parameter , stability , Piecewise constant arguments of generalized type , Periodic Solutions
Journal title :
Nonlinear Analysis Hybrid Systems
Serial Year :
2008
Link To Document :
بازگشت